# SDR HEER20190521985

- Difficulty date: May 21, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N714P
- Make and model: Skrsky S76C
- Aircraft serial: 760719
- Aircraft time: 9,182 hours
- System (JASC): 3200 · Landing Gear System
- Part: Bolt
- Part number: EWSB22741
- Condition: Worn
- Location: Landing Gear
- Part time: 9,182 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL ISSUE FOR REVISED SDR.  LEFT MAIN LANDING GEAR WOULD NOT EXTEND.  REPAIRED LANDING GEAR.  AIRCRAFT PLACED ON JACK, PERFORMED OPERATION CHECK OF LANDING AND THE GEAR WOULD NOT EXTEND.  FOUND LEFT MAIN LANDING GEAR TIE DOWN RING IN THE UP POSITION CAUSING THE GEAR NOT TO EXTEND DOWN.  REMOVED TIE DOWN CLEVIS AND BUSHINGS, CLEANED AND INSPECTED AND FOUND THE BOLT WORN.  REPLACED THE BOLT AND REINSTALLED THE CLEVIS.  ALSO REPLACED WORN LEFT HAND MAIN LANDING GEAR DOOR LINK SWIVEL FITTING.
